Author Topic: Chemical induced "anxiety" from benzos  (Read 486 times)

[Buddie]

Chemical induced "anxiety" from benzos
« on: July 25, 2019, 02:06:44 pm »
Hey guys,
Has anyone had a sort of chemically induced "terror" attack where your legs and arms shake so much you go numb, and you can barely stand up? Not a panic attack, but a serious CNS breakdown, which felt seizure-like?

I had this about two months ago, but it slowed down when I took another 2.5mg Valium. Fortunately, with doing a slower taper, this hasn't happened again. Has anyone else had this? Tell me this doesn't happen during a slow taper. I couldn't bare the feeling again.
Thanks,
Dave.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Chemical induced "anxiety" from benzos
« Reply #1 on: August 09, 2019, 03:37:22 am »
I too have had similar symptoms alot while holding so would also like to see others opinions.
Im at a place now where im literally scared to continue tapering as i feel these symptoms increasing or maybe i need the courage will power to just continue.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Chemical induced "anxiety" from benzos
« Reply #2 on: August 24, 2019, 07:12:04 pm »
Yes, looks like a seizure. Only you're conscious. And it feels like a panic attack.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.